中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: TOPOLOGICAL SOLUTION OF BOHMIAN QUANTUM MECHANICS
作者: Shi, Xuguang ;  Yu, Ming ;  Duan, Yishi
刊名: MODERN PHYSICS LETTERS A
出版日期: 2009
卷号: 24, 期号:6, 页码:453-461
学科分类: Physics
通讯作者: Shi, XG , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China
部门归属: [Shi, XG; Yu, M] Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China; [Duan, YS] Lanzhou Univ, Inst Theoret Phys, Lanzhou 730000, Peoples R China
英文摘要: The topological solutions of the De Broglie-Bohm quantum mechanics are presented. Starting from the Schrodinger equation for one particle system and phi-mapping topological current theory, the trajectory of the particle is derived explicitly, and can be used as the world line of the particle. The world line is just at the zero point of the wave function and it is shown that the vorticity of the world line can be expressed by Hopf index and Brouwer degree. The evolution of the world line at the bifurcation point is given.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000264490400006
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5387
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
TOPOLOGICAL SOLUTION OF BOHMIAN QUANTUM MECHANICS.pdf(172KB)----开放获取View Download

Recommended Citation:
Shi, Xuguang,Yu, Ming,Duan, Yishi. TOPOLOGICAL SOLUTION OF BOHMIAN QUANTUM MECHANICS[J]. MODERN PHYSICS LETTERS A,2009,24(6):453-461.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Shi, Xuguang]'s Articles
 [Yu, Ming]'s Articles
 [Duan, Yishi]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Shi, Xuguang]‘s Articles
 [Yu, Ming]‘s Articles
 [Duan, Yishi]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: TOPOLOGICAL SOLUTION OF BOHMIAN QUANTUM MECHANICS.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace